# SDR SWAA2022031447917

- Difficulty date: July 29, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 55,953 hours, 33,075 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: 453A26111
- Condition: Corroded
- Location: Aft Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT DOOR CUTOUT FWD CORNER PLATE CORRODED ON LOWER SURFACE AT STA 787+6'; RBL 18; WL 157 / REPLACED AFT CARGO PIT DOOR CUT OUT FWD CORNER PLATE AT STA 787+6; RBL18; WL157 DUE TO NO PUBLISHED LIMITS FOR CORROSION IN SRM WITH NEW CORNER PLATE; P/N 453A2611-1 IAW BOEING DWG 453A2611 REV C; TO BE INSTALLED ON J753-1400-00-02Y CARD ATAG A01840
